# SDR FDKA200606119

- Difficulty date: June 9, 2006
- Submitted: June 22, 2006
- Operation: Air carrier
- Aircraft: N845MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145502
- Aircraft time: 10,411 hours, 9,705 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 2097K021100
- Part serial: 01763
- Condition: Faulty
- Location: Cabin Pressure
- Part time: 5,206 hours, 5,098 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT THE AIRCRAFT WOULD NOT HOLD PRESSURIZATION.  MAINTENANCE REMOVED AND REPLACED CONTROLLER AND OUTFLOW VALVE.
